MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The stenosed target lesion was located in the iliac vein.A 14x90/9fr 75cm wallstent endoprosthesis was selected to use.However, during the procedure, the tip of stent strut was lifted up and bent when flushing and could not be withdrawn for deployment.The procedure was completed another of same device.There were no patient complications reported and the patient status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: a 14x90/9fr uni plus 75cm stent was received for analysis.The device was received with the stent partially deployed on the on the delivery system.A visual examination found the distal stent wires to be damaged.No other issues were noted with the stent.A visual and tactile examination found the shaft of the device to be kinked at approximately 50mm distal of the main t-connector.This type of damage is consistent with excessive force being applied to the device.A visual and tactile examination identified no issues with the tip of the device.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13544161
Report Number2134265-2022-00926
Device Sequence Number16687875
Product Code MAF
UDI-Device Identifier08714729204015
UDI-Public08714729204015
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2022
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0026395979
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale